# SDR SWIA2019122747406

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: 22850860802
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE TOP CASCADE HAS SEVERAL CRACKS.  REMOVED AND REPLACED NEW TOP R/H ENGINE CASCADE REF CRJ-200 AMM CLEARANCE CHECK GOOD.
